# SDR AT0200028

- Difficulty date: March 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING CHECK OUT FOUND TAIL CONE EMERGENCY RELEASE HANDLE LIGHT INOP.  FURTHER INVESTIGATION REVEALED POSITIVE WIRE CUT IN HALF 2 FEET FROM LIGHT.
